Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Will I get regular periods after completing the diane 35 course ?

hi i m only 19 years of age.and suffring from irregular periods (missed periods) somtimes 3 or 4 month no all test reports are normal including prolactin level,HB my gynacologist sugested me to take diane 35 for 3 months.i want to know that after stop taking thi tablet will i get normal periods every month or not?
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You are having hormonal problem or excessive anxiety or weight loss or anorexia responsible for delayed menses.
Taking diane 35 will most likely bring the hormone levels back to normal and that cyclic rhythm is expected to return.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor